# SDR AALA202412094006

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 27,905 hours, 11,096 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN AISLE L/H SEAT ROW 35 AND 36 ABC EMERGENCY LIGHTS ARE OFF. RESECURED CONNECTOR WIRING AS REQUIRED AT SEAT 35 AND 36 ABC.
